A regularity theory for a general class of quasilinear elliptic partial differential equations and obstacle problems

Research output: Contribution to journalArticlepeer-review

53 Citations (Scopus)
Original languageEnglish
Pages (from-to)383-394
Number of pages12
JournalArchive for Rational Mechanics and Analysis
Volume114
Issue number4
DOIs
Publication statusPublished - 1991 Dec

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this